MathSciNet Relay Station
MathSciNet bibliographic data
MR787886 (86g:26020) 26C05 (41A17)
Milovanović, Gradimir V. An extremal problem for polynomials with nonnegative coefficients. Proc. Amer. Math. Soc. 94 (1985), no. 3, 423–426.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement